Doctor insights on:
Can Muscle Relaxers Cause Redness And Itchiness Could I Be Allergic To Them
Drug rash: Almost any medication can cause a rash and some muscle relaxers have an increased incidence of causing rashes. The rash will take about 10 days to appear with the initial exposure but can appear immediately after subsequent exposures. Also, after 1 year of constant use without a problem, it is very rare to develop a rash. ...Read more
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
I have had a rash on various body parts for the last four days that presents as red, itchy welts that then turn hot and cause muscle pain. Any ideas?
Could be drug allerg: Drug allergies are a common cause of an itching rash. If you are taking any new medicines lately added, stop it for a couple of days. In the meantime, you can use Benadryl (diphenhydramine) once or twice a day...It might help reduce the allergy. But it can also make you sleepy, so take it at night and see if it helps. ...Read moreSee 1 more doctor answer
I took some amoxcicilan (sp)? And got swollen, red and itchy. Am I now allergic to it? I've taken it many times before.
PROBABLY: It is known, you can become allergic to a substance after having been exposed to it for years without any problem. However there is also a remote possibility that some other ingredient in the prepearation you took other than Amoxicillin - the "fillers" u were allergic to. Do not take Amoxicillin or any penicillin, till penicillin/amoxicillin allergy is ruled out by tests under medical supervision. ...Read moreSee 1 more doctor answer
Can I be allergic to the sun?Every time I go at the beach and expose myself at the sun,my skin starts getting itchy and red.I do use sun cream.
Sun sensitivity: Most likely it is an increase in blood flow to your skin as you are out in the heat. Blood vessels in your skin dilate and the skin then becomes red as you describe. It's also possible that you are having a phototoxic reaction. That's a reaction of your skin to sunlight when you are on certain medications. Things like birth control, even NSAID's can cause this type of reaction. ...Read more
I have itchy areas along my sternocleidomastoid muscle on both sides of my neck it s symmetrical there is not redness or bumps yet but it s constantly?
See below: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
How do I know if I have been red and itchy. Im pretty sure i was just allergic to them, but does anyone know when it'll go away?
Allergic to what?: Can you clarify this info and re-ask your question. Thank you. ...Read more
It is possible to be allergic to hydromorphone? I make the product where I work. Exposed to the powder. Itchy blotchy red face
Can allergies cause congestion that last over a month and red itchy eyelids off and on? it is a possible to develop a cat allergy all of a sudden?
Not all of a sudden: it has been lurking for some time, your body tolerated the exposure for some time, till at a point it won't take it any more, hence the development of the symptoms, and yes allergies can cause congestion and red ithcy eyes for weeks and months, check aaaai.org or acaai.org for an allergist/immunologist in your area, goodluck ...Read more
Can i be allergic to EKG electrode patches? I had an EKG yesterday, and this morning I have an itchy red rash in all the spots where the patches were. Could it be an allergic reaction? It itches a lot. Could it be serious?
Yes. : Yes. This sounds like an allergic reaction to the adhesive or latex in the ekg electrode patch. Many people are sensitive to adhesives. Be sure to tell your health care provider to add this to your list of allergies. Also, let your health care provider know about your rash/itchy reaction so he/she can recommend treatment. (usually an over the counter cream). ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can i take 2 muscle relaxers?
- Can i buy muscle relaxers over-the-counter?
- Red dots on skin but not itchy could it still be allergic or some infection
- Ask a doctor a question free online
- Causes of small red itchy bumps on tongue muscle
- I have whitish patches on my face what can be causing them
- If i push on lymph nodes can this cause them to be cancerous
- What can cause little red itchy bumps?
- Talk to an allergist and immunologist online for free